# SDR UALA2013052903747

- Difficulty date: May 29, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 67,845 hours, 9,529 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 8112507
- Part serial: 66
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN OF NR 2 ENGINE, FUEL FLOW DROPPED TO ZERO.  ENGINE SHUTDOWN NORMALLY THEN FUEL FLOW SHOWED INDICATIONS ERRATICALLY BETWEEN 200-700 LBS.   REPLACED RT ENGINE RELAY UNIT IAW AMM, OPS CHECKED GOOD ON ENGINE RUN.
